MathSciNet Relay Station
MathSciNet bibliographic data
MR428401 60F10 (60G50)
Yurinskiĭ, V. V. Exponential inequalities for sums of random vectors. J. Multivariate Anal. 6 (1976), no. 4, 473–499.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement